| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: catalog number: unknown lot number: unknown brand name: unknown liner; unknown cup; unknown stem.Multiple reports were submitted along with this report 0001825034-2022-00628.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty on an unknown date.Subsequently, the patient was revised due to dislocation.Additional information on the reported event is unavailable.
Event or Problem Description
No additional information on the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Mechanical (g04) - head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.